Thursday, December 18, 2014

Question

Tracey
01/29/09
Tracey, Community Member
Category: Diabetes

Can metformin cause severe diarrhea?

My mother has Type 2 diabetes and is suffering with severe diarrhea. This is now making her avoid going out because she's afraid of needing a bathroom all the time.  Can anything be done about this?  Thank you for any advice you may have.    

Answer

Note: Your answer will be publicly visible on the internet. Do not include personally identifiable information.

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.